Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Holomorphic approximation on real submanifolds of a complex manifold


Authors: Ricardo Nirenberg and R. O. Wells Jr.
Journal: Bull. Amer. Math. Soc. 73 (1967), 378-381
DOI: https://doi.org/10.1090/S0002-9904-1967-11760-9
MathSciNet review: 0209850
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bishop, Uniform algebras, Proceedings of the Conference on Complex Analysis, Minneapolis, 1964, Springer-Verlag, Berlin, 1965. MR 177306
  • 2. H. J. Bremermann, Die Charakterisierung Rungescher Gebiete durch plurisubharmonische Funktionen, Math. Ann. 136 (1958), 173-186. MR 101921
  • 3. M, Freeman, ''Some conditions for uniform approximation on a manifold," in Function Algebras, Scott, Foresman and Company, Chicago, Ill., 1965, pp. 42-65. MR 193538
  • 4. H. Grauert, On Levi's problem and the imbedding of real-analytic manifolds, Ann. of Math. 68 (1958), 460-472. MR 98847
  • 5. R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 180696
  • 6. J. J. Kohn, Harmonic integrals on strongly pseudo-convex manifolds. I, Ann. of Math. 78 (1963), 112-148. MR 153030
  • 7. J. J. Kohn, Harmonic integrals on strongly pseudo-convex manifolds, II, Ann. of Math. 79 (1963), 450-472. MR 208200
  • 8. J. J. Kohn, Boundaries of complex manifolds, Proceedings of the Conference on Complex Analysis, Minneapolis, 1964, Springer-Verlag, Berlin, 1965. MR 175149
  • 9. J. J. Kohn and L. Nirenberg, Non-coercive boundary value problems, Comm. Pure Appl. Math. 18 (1965), 443-492. MR 181815
  • 10. R. O. Wells, Jr., Holomorphic approximation on real-analytic submanifolds of a complex manifold, Proc. Amer. Math. Soc. 17 (1966), 1272-1275. MR 200946
  • 11. R. O. Wells, Jr., Holomorphic hulls and holomorphic convexity of differentiable submanifolds, Trans. Amer. Math. Soc. (to appear). MR 222340
  • 12. J. Wermer, Uniform approximation and maximal ideal spaces, Bull. Amer. Math. Soc. 68 (1962), 298-305.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11760-9

American Mathematical Society